On the Local Skolem Property.
Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 183-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
solvability of diophantine equations over the ring of all algebraic integers, valued field, henselian valued fields, Rumely-Jacobi existence theorem
@article{JRAM_1995__458_153684,
author = {B. Green and M. Matignon and F. Pop},
title = {On the {Local} {Skolem} {Property.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {183--200},
year = {1995},
volume = {458},
zbl = {0812.12004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__458_153684/}
}
B. Green; M. Matignon; F. Pop. On the Local Skolem Property.. Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 183-200. http://geodesic.mathdoc.fr/item/JRAM_1995__458_153684/